On the problem of the analytic construction of optimal regulators
Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2176-2186
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_12_a6,
author = {E. Ya. Smirnov},
title = {On the problem of the analytic construction of optimal regulators},
journal = {Differencialʹnye uravneni\^a},
pages = {2176--2186},
year = {1971},
volume = {7},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_12_a6/}
}
E. Ya. Smirnov. On the problem of the analytic construction of optimal regulators. Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2176-2186. http://geodesic.mathdoc.fr/item/DE_1971_7_12_a6/